# SDR SWAA2022050296312

- Difficulty date: April 21, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,939 hours, 14,343 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN DISBONDED FROM CORE. MARKED IN RED. / [01] IDENTIFIED PANEL 193CR IAW SRM 53-40-70-0I-1 FIGURE 2; SHEET 1; TABLE 2; ITEM 9.  DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4A(6).  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-1 PER SRM 53-40-70-2R-1 PAR 4B(1).;[02] REMOVED DAMAGE FROM INNER SURFACE FACE SHEET; AS MARKED; CLEANED. NO CORE DAMAGE NOTED IAW SRM 51-70-05-2R-1 PAR 4A-B.;[03] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-1.;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] FABRICATED REPAIR PLIES OUT OF BMS 8-79 ST 1581 LOT#1488444-1; AND BMS 5-129 GR5 LOT#1483751-1; INSTALLED IAW SRM 51-70-05-2R-1 PAR 4C.;[06] VACUUM BAGGED PLIES AND VERIFIED A SATISFACTORY 5X5 USING VACUUM GAUGE ID ATS2441 S/N UNKNOWN; WORK ACCOMPLISHED IAW SRM 51-70-05-2R-1 PARAGRAPH 4.D.;[07] CURED REPAIR PLIES USING OVEN ID:E11561 S/N:UNKNOWN; MONITORED USING HEATCON HOTBONDER ID:ATS885 S/N:15112558; UNBAGGED IAW SRM 51-70-05-2R-1 PAR 4E-F.;[08] VERIFIED CORRECTIVE ACTION ITEM 5-7; CURED.;[09] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED DURING TIME OF INSPECTION. EQUIPMENT USED:EPOCH 650 ID:2342;[10] REFINISHED PANEL IAW SRM 51-70-05-2R-1 PAR 4G AND AMM 51-21-99-300-802 PAR 3C(1).   COMPLETED SRM REPAIR 51-70-05-2R-1.;[11] VERIFIED CORRECTIVE ACTION 10
